Periodic-by-Nilpotent Linear Groups

  • B.A.F. Wehrfritz

    Queen Mary University of London, UK


Let be a linear group of (finite) degree and characteristic . Suppose that for every infinite subset of there exist distinct elements and of with periodic-by-nilpotent. Then has a periodic normal subgroup such that if then is torsion-free abelian and if then is torsion-free nilpotent of class at most and is isomorphic to a linear group of degree and characteristic zero. We also discuss the structure of periodic-by-nilpotent linear groups.

Cite this article

B.A.F. Wehrfritz, Periodic-by-Nilpotent Linear Groups. Rend. Sem. Mat. Univ. Padova 124 (2010), pp. 139–144

DOI 10.4171/RSMUP/124-8